# SDR 2014FA0000248

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: General aviation
- Aircraft: N579CP
- Make and model: Cirrus SR22
- Aircraft serial: 3291
- Aircraft time: 818 hours
- Engine: Cont IO550N
- Engine time: 818 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: R642085A17
- Condition: Slipped
- Location: Starter
- Part time: 818 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A REBUILT STARTER ADAPTER, WAS INSTALLED AT 336.8 HRS.  AT 818 HRS, STARTER ADAPTER BEGAN SLIPPING DURING START, REPAIRED.
